Alert archive / Colorado / Snow Advisories in 2007
Snow Advisory 5, NWS Pueblo, CO
NWS Pueblo, CO issued this snow advisory at Feb 11, 2007, 12:09 PM MST for 6 counties in Colorado. It took effect at Feb 11, 2007, 5:00 PM MST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2007, 12:09 PM MST (19:09 UTC)
- In effect from
- Feb 11, 2007, 5:00 PM MST
- Expired
- Feb 12, 2007, 11:00 AM MST
- In force
- 18 hr
- Issued by
- NWS Pueblo, CO
Counties Chaffee County, CO, Conejos County, CO, Lake County, CO, Mineral County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Grand Junction radar (KGJX), 193 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 7.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KPUB 111909 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1209 PM MST SUN FEB 11 2007 ...SNOW INCREASING FOR THE CENTRAL AND SOUTHWEST MOUNTAINS... .A PACIFIC WEATHER SYSTEM WILL BRING SNOW TO THE MOUNTAINS ALONG THE CONTINENTAL DIVIDE TONIGHT AND MONDAY MORNING. COZ058-060-066-068-120115- /O.NEW.KPUB.SN.Y.0005.070212T0000Z-070212T1800Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE...NORTH PASS...CUMBRES PASS... WOLF CREEK PASS 1209 PM MST SUN FEB 11 2007 ...SNOW ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST MONDAY. SNOW WILL INCREASE IN COVERAGE AND INTENSITY THIS EVENING AND LAST INTO MONDAY MORNING. TOTAL ACCUMULATIONS OVER THE SOUTHWEST MOUNTAINS WILL RANGE BETWEEN 4 TO 8 INCHES...WHILE IN THE CENTRAL MOUNTAINS THE SNOW WILL RANGE BETWEEN 5 TO 10 INCHES. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$ HODANISH
4 follow-up statements
000 WWUS45 KPUB 120036 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 536 PM MST SUN FEB 11 2007 ...SNOW INCREASING FOR THE CENTRAL AND SOUTHWEST MOUNTAINS... .A PACIFIC WEATHER SYSTEM WILL BRING SNOW TO THE MOUNTAINS ALONG THE CONTINENTAL DIVIDE TONIGHT AND MONDAY MORNING. COZ058-060-066-068-120645- /O.CON.KPUB.SN.Y.0005.000000T0000Z-070212T1800Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE...NORTH PASS...CUMBRES PASS... WOLF CREEK PASS 536 PM MST SUN FEB 11 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST MONDAY. SNOW WILL INCREASE IN COVERAGE AND INTENSITY THIS EVENING AND LAST INTO MONDAY MORNING. TOTAL ACCUMULATIONS OVER THE SOUTHWEST MOUNTAINS WILL RANGE BETWEEN 4 TO 8 INCHES...WHILE IN THE CENTRAL MOUNTAINS THE SNOW WILL RANGE BETWEEN 5 TO 10 INCHES. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$ LW
000 WWUS45 KPUB 120548 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1048 PM MST SUN FEB 11 2007 ...SNOW...HEAVY AT TIMES...ALONG THE CONTINENTAL DIVIDE... .A PACIFIC WEATHER SYSTEM WILL BRING SNOW TO THE CENTRAL AND SOUTHWEST COLORADO MOUNTAINS TONIGHT THROUGH MONDAY MORNING. COZ058-060-066-068-121200- /O.CON.KPUB.SN.Y.0005.000000T0000Z-070212T1800Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE...NORTH PASS...CUMBRES PASS... WOLF CREEK PASS 1048 PM MST SUN FEB 11 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST MONDAY. THIS IS ADVISORY IS IN EFFECT FOR THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 10000 FEET...THE EASTERN SAWATCH RANGE ABOVE 11000 FEET...AND THE WESTERN MOSQUITO RANGE ABOVE 11000 FEET. SNOW WILL CONTINUE TONIGHT THROUGH MONDAY MORNING. TOTAL ACCUMULATIONS IN THE SOUTHWEST MOUNTAINS WILL RANGE FROM 4 TO 8 INCHES...WHILE IN THE CENTRAL MOUNTAINS SNOWFALL WILL RANGE FROM 5 TO 10 INCHES. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$ LW
000 WWUS45 KPUB 121142 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 442 AM MST MON FEB 12 2007 ...SNOW WILL CONTINUE ALONG THE CONTINENTAL DIVIDE... .A WEATHER SYSTEM WILL CONTINUE BRINGING SNOW TO THE CENTRAL AND SOUTHWEST COLORADO MOUNTAINS THIS MORNING. COZ058-060-066-068-121800- /O.CON.KPUB.SN.Y.0005.000000T0000Z-070212T1800Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE...NORTH PASS...CUMBRES PASS... WOLF CREEK PASS 442 AM MST MON FEB 12 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. THIS ADVISORY IS IN EFFECT FOR THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 10000 FEET...THE EASTERN SAWATCH RANGE ABOVE 11000 FEET...AND THE WESTERN MOSQUITO RANGE ABOVE 11000 FEET. SNOW WILL CONTINUE THIS MORNING. TOTAL ACCUMULATIONS IN THE SOUTHWEST MOUNTAINS WILL RANGE FROM 4 TO 8 INCHES...WHILE IN THE CENTRAL MOUNTAINS SNOWFALL WILL RANGE FROM 5 TO 10 INCHES. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$
000 WWUS45 KPUB 121749 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1049 AM MST MON FEB 12 2007 ...SNOW ENDING ACROSS THE MOUNTAINS... .SNOW WILL SIGNIFICANTLY DECREASE ACROSS THE CENTRAL AND SOUTHWEST MOUNTAINS OF COLORADO. COZ058-060-066-068-121900- /O.EXP.KPUB.SN.Y.0005.000000T0000Z-070212T1800Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE...NORTH PASS...CUMBRES PASS... WOLF CREEK PASS 1049 AM MST MON FEB 12 2007 ...SNOW ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING... THE SNOW ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING. SNOW WILL SIGNIFICANTLY DECREASE ACROSS THE CENTRAL AND SOUTHWEST MOUNTAINS OF COLORADO. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this snow advisory went out at Feb 11, 4:00 AM MST, 8 hours 9 minutes earlier.
Area forecast discussion, Feb 11, 4:00 AM MST, 8 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 400 AM MST SUN FEB 11 2007 .SHORT TERM... (TODAY AND TONIGHT) ONCE AGAIN FOG AND LOW CLOUDS HAVE DEVELOPED OVR PORTIONS OF THE SERN PLAINS...MAINLY ALONG THE ARKANSAS RIVER VALLEY. CURRENTLY HAVE A FREEZING FOG ADVISORY OUT FOR MUCH OF THE SERN PLAINS. THE FOG IS NOT THAT THICK OVR SRN EL PASO...ERN FREMONT AND MOST OF PUEBLO COUNTY AND THUS IS NOT REALLY PRESENTING A LIGHT ICE ACCUMULATION THREAT AND WL LIKELY CANCEL THE ADVISORY FOR THESE AREAS. FARTHER EAST THE FOG IS THICKER AND WL LEAVE THE ADVISORY IN EFFECT. THE NAM SUGGESTS LIGHT W TO SW SFC WINDS THIS MORNING RESULTING IN THE LOW CLOUDS AND FOG DISSIPATING ACRS MOST OF THE SERN AREAS BY LATE MORNING. MAY SEE THE LOW CLOUDS HANG IN A LITTLE LONGER THAN THE NAM SHOWS...ESPECIALLY OVR THE FAR ERN AREAS...BUT THE INCREASING SW TO WRLY FLOW SHOULD HELP MORE AREAS CLEAR OUT THE LOW CLOUDS TODAY. MAX TEMPS CONTINUE TO BE A CHALLENGE OVR THE SERN PLAINS AND AGAIN IS DEPENDENT ON WHETHER THE LOW CLOUDS STICK AROUND OR NOT. WL KEEP TEMPS OVR THE FAR ERN AREAS LIKE AROUND KLAA...IN THE MID 30S...BUT IN THE KSPD AREA THE S TO SW WINDS TODAY WL LIKELY HELP TO WARM THE TEMPS TO AROUND 50. LOCATIONS NR THE SERN MTS HAVE BEEN WARM THE LAST FEW DAYS AND THIS WL AGAIN BE THE CASE. AS FOR WRN AREAS TEMPS WL LIKELY BE SIMILAR TO YESTERDAY. SHOULD SEE SOME SNOW SHOWERS THRU THE DAY OVR THE SW AND CENTRAL MTS. THE MSTR LAYER IN THE NAM DOES NOT LOOK ALL THAT IMPRESSIVE...WHILE THE GFS IS MORE MOIST. THE UPSLOPE FLOW IS WEAK OVR THE SW AND CENTRAL MTS. WL KEEP HIGH POPS IN THESE AREAS...BUT WL KEEP ACCUMULATIONS LOW. TONIGHT A SHRTWV TROF MOVES OVR THE AREA AND THE MSTR LAYER IS FORECAST TO BECOME DEEPER. THE UPSLOPE FLOW IS STILL FAIRLY WEAK. WL GO WITH A FEW INCHES OF ACCUMULATION FOR THE SW AND CENTRAL MTS. THE HIGH VALLEYS AND SERN MTS WL ALSO SEE CHANCES FOR PCPN TONIGHT WITH THAT SHRTWV TROF MOVING OVERHEAD...BUT ACCUMULATIONS SHOULD BE LIGHT. CHANCES FOR PCPN OVR THE SERN PLAINS DO NOT LOOK GOOD. SURROUNDING WFO/S HAVE 20-30 POPS SO WL HAVE TO TRY AND BLEND AND WL GO WITH SOME ISOLD POPS. .LONG TERM... (MONDAY THROUGH SATURDAY) ...GROUNDHOG NOT DOING TOO WELL THIS WEEK... COLD AND UNSETTLED WEATHER STILL EXPECTED THROUGH NEXT WEEKEND. RELATIVELY WEAK SHORTWAVE NOW MOVING THROUGH CA WILL PASS THROUGH CO ON MONDAY. MORE LIGHT SNOW ACCUMULATIONS WILL OCCUR OVER THE CENTRAL MTS. LOWER CHANCE OF PRECIP OVER ERN HALF OF CWA. MAY SEE SOME LOW CLOUDS AND LIGHT PRECIP OVER THE RATON AND PALMER DVD...BUT NRLY SFCE WINDS WILL NOT FAVOR PRECIP OVER MOST OF THE I-25 CORRIDOR...SO HAVE TRIMMED BACK POPS A BIT E OF THE MTS. AS THE TROUGH AXIS MOVES E...WILL SEE SHORTWAVE RIDGE IN PLACE FOR MON NITE...AND SYNOPTIC FORCING WILL NOT BE FAVORABLE FOR PRECIP. GFS APPEARS TO BE OVERREACTING TO MOISTURE AND PROGS SOME LITE QPF...BUT PREFER NAM FOR THIS EVENT AND HAVE CUT BACK POPS. STRONGER WAVE WILL FOLLOW LATER TUE...AS STRONG SUBTROPICAL JET MOVES THRU NRN MEXICO. SHALLOW MOIST LAYER TUE MORNING OVER THE PLAINS MAY BE SEEDED BY HIGHER CLOUD DECK...SO MAY SEE SOME LIGHT SHWR ACTIVITY EARLY IN THE DAY. HOWEVER...BEST MOISTURE WILL HOLD OFF UNTIL TUE EVE THROUGH WED MORNING. MOST OF SERN CO SHOULD SEE SOME LIGHT TO MODERATE SNOW DURING THIS TIME FRAME. NOT A MAJOR EVENT...BUT ENSEMBLE QPF SUGGESTS A FEW INCHES OF SNOW POSSIBLE OVR THE PLAINS AS GOOD UPSLOPE FLOW PERSISTS THRU WED. TUE AND WED LOOK LIKE RATHER COLD DAYS OVR THE PLAINS...WITH HIGH TEMPS A GOOD 20 DEGREES BELOW CLIMATOLOGIC NORMS. COLD WX CONTINUES THROUGH THE END OF THE WEEK... AS N TO NW FLOW ALOFT PERSISTS OVR THE ROCKIES. A JET STREAK IS EXPECTED TO SLIDE DOWN IN NW FLOW BY SAT...AND WILL BRING A QUICK SHOT OF MORE COLD AIR AND LIGHT SNOW POTENTIAL TO THE REGION FOR THE END OF THE FCST PERIOD. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... FREEZING FOG ADVISORY UNTIL 10 AM MST THIS MORNING FOR COZ089- 093-095>099. && 28/44
Hazardous weather outlook, Feb 11, 5:38 AM MST, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 538 AM MST SUN FEB 11 2007 COZ058>089-093>099-121245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 538 AM MST SUN FEB 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT THERE WILL BE WIDESPREAD FREEZING FOG...DENSE AT TIMES...ACROSS PORTIONS OF THE SOUTHEASTERN COLORADO PLAINS THIS MORNING. LIGHT ACCUMULATIONS OF ICE CAN BE EXPECTED ON COLD EXPOSED SURFACES AND ON ROADWAYS IN THE ADVISORY AREA. THE FOG WILL DIMINISH BY LATE MORNING. TODAY THERE WILL BE SOME LIGHT ACCUMULATIONS OF SNOW OVER PORTIONS OF THE CENTRAL MOUNTAINS AND SOUTHWEST MOUNTAINS...WITH ONE TO THREE INCHES EXPECTED. TONIGHT SNOW WILL CONTINUE OVER THE SOUTHWEST AND CENTRAL MOUNTAINS...WITH ONE TO FOUR INCHES OF ADDITIONAL ACCUMULATION POSSIBLE. LIGHT SNOW ACCUMULATIONS...UP TO TWO INCHES...WILL ALSO BE POSSIBLE OVER THE SOUTHEASTERN MOUNTAINS TONIGHT. THE HIGH VALLEYS MAY SEE AN INCH OR LESS OF ACCUMULATION TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS POTENTIAL FOR ACCUMULATING SNOW ACROSS SOUTHEASTERN COLORADO THROUGH SATURDAY. LIGHT SNOW WILL CONTINUE OVER THE CONTINENTAL DIVIDE ON MONDAY. LATE TUESDAY INTO WEDNESDAY...ANOTHER WINTER STORM WILL MOVE THROUGH THE SOUTHERN ROCKIES. THE BEST CHANCE FOR SIGNIFICANT SNOW FROM THIS STORM WILL BE OVER THE EASTERN SAN JUAN MOUNTAINS. HOWEVER...SEVERAL INCHES OF SNOW WILL BE POSSIBLE OVER MOST OF THE REGION...INCLUDING THE EASTERN PLAINS AND INTERSTATE 25 CORRIDOR. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY TODAY AND TONIGHT OVER THE CENTRAL AND SOUTHWEST MOUNTAINS...AND OVER THE EASTERN MOUNTAINS TONIGHT.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 7:58 PM MST | Freezing Fog Advisory | PUB | Baca, Bent, Crowley, Custer, El Paso, Fremont and 6 more | 14 hr |
Nearby
Snow Advisories in Colorado, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.